References for Ellis Kolchin

Version for printing

Books:

  1. H Bass, A Buium and P J Cassidy, Selected works of Ellis Kolchin with commentary (American Mathematical Society, Providence, RI, 1999).
  2. H Bass, P J Cassidy and J Kovacic, Contributions to algebra : A collection of papers dedicated to Ellis Kolchin (Academic Press, New York-London, 1977).

Articles:

  1. H Bass and P J Cassidy, Ellis Kolchin (1916-1991), Notices Amer. Math. Soc. 39 (6) (1992), 599-600.

JOC/EFR November 2006

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Kolchin.html